A note on fuzzy soft paraopen sets and maps in fuzzy soft topological spaces

K. Shakila, R. Selvi

Abstract


We introduce a new class of sets called fuzzy soft paraopen sets and paraclosed sets in fuzzy soft topological spaces and discussed some of their basic properties. We introduce and study a new class of maps such as fuzzy soft paracontinuous map, fuzzy soft para irresolute, fuzzy soft minimal paracontinuous, fuzzy soft maximal paracontinuous maps in fuzzy soft topological spaces and relation between them are investigated by suitable examples.

Full Text: PDF

Published: 2019-12-11

How to Cite this Article:

K. Shakila, R. Selvi, A note on fuzzy soft paraopen sets and maps in fuzzy soft topological spaces, J. Math. Comput. Sci., 10 (2020), 289-308

Copyright © 2020 K. Shakila, R. Selvi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS